T Tacoma750 0 Aug 30, 2006 #1 Took creatine for the first time yesterday. Woke up this morning with a real bad headache...is it the creatine or something else?
Took creatine for the first time yesterday. Woke up this morning with a real bad headache...is it the creatine or something else?
M malkore 2 Aug 30, 2006 #2 probably something else. just one 5g serving yesterday right? are you getting 1gallon of water per day? creatine does soak up some water, so it could dehydrate you slightly.
probably something else. just one 5g serving yesterday right? are you getting 1gallon of water per day? creatine does soak up some water, so it could dehydrate you slightly.
M malkore 2 Aug 30, 2006 #4 water should also help prevent the other nuisance side effects of upset stomach and muscle cramping as both are tied to hyrdation levels.
water should also help prevent the other nuisance side effects of upset stomach and muscle cramping as both are tied to hyrdation levels.